# SDR HEEA0015246

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N21498
- Make and model: Bell 412
- Aircraft serial: 36003
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064102300
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENCH CHECK AND 2 YEAR INSPECTION.  PERFORMED PRELIMINARY INSPECTION.  FOUND TRANSMIT POWER OUT FLUCTUATING AND MODULATION DISTORTED INTERMITTENTLY.  SWAPPED OUT Q109 AND Q110 TRANSISTORS.  NO HELP.  ALSO FOUND C529 CAPACITOR BROKEN.
